Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
1170366 tn?1263923079

feel more messed up on the suboxone

has neone experienced what I have been experiencing I started suboxone tuesday and i feel more messed up on it then i did when i was on lortabs i cant sit down without nodding off im so tired and fuzzy headed
10 Responses
1021643 tn?1265577448
These symptoms will be normalized after a while. I have used Subutex for 4-5 year,
and had to start with methadone because I went very ill after hep C treatment.
After the treatment I will go back to Low dose Subutex. I will go from 16 mg to
maybe 2 mg a day. Much better than heroine and all things that follow that drug.

When I feel 100 % sure that I want not take any opiates more, I will went off the Subutex.
Methadone gives you more side effect than Subutex/Suboxone.
Avatar universal
It's coincidental that the previous poster "chemister" is talking about using subutex.  The difference with suboxone and subutex  is suboxone has naloxone in it.  It's only there to make one sick if they try to inject the subs.  So unless you're an IV drug user you're better off with subutex.  :)   Subutex is also available as a generic so you'll pay a fraction of the cost of a very expensive medication.  Subs cost a lot.

I've worked with sub users for a long time.  My experience is that about 15% of suboxone users are adversely affected by the naloxone in the suboxone.  It doesn't bother most people but if you're in that 15% group you'll notice almost immediately how much better you feel on the subutex.  Plus it comes in a generic, it's buprenorphine, which is the main drug in both the suboxone/subutex anyway.  I don't miss on this one very often.  I will bet that you're having a reaction to the naloxone.  You'll notice it quickly if I'm correct.  That is my best advice.  Hope it helps.  God bless.   : )
199177 tn?1490502134
Candy talk to your doctor your dosage most likely needs to be adjusted . There is not anyone that is a doctor here. Your dr knows your medical history Call him asap let him know how you are reacting how much hydro were you on and how much sub do they have you on?
1151493 tn?1263339620
I read about RDD (rapid drug detox). Noxalone was used subcutaneously in the abdomen after the anesthesia treatment to help control cravings.
401095 tn?1351395370
This is an iss ue u need to speak with ur sub doc about..u paid him well i am sure...he needs to be there and help u out with stuff like this..do not hesitate to call for any odd feelings...touch base with him and let him know how u feel

As a rule sub is over-prescribed...hydro is a whole lot weaker narcotic wise than sub..u didnt state ur prior hydro dose
I was a 100 mg hydro user..2 mgs of sub got me feeling great for the whole day...friends gave them to me when I ran out..I did not use them to stop cos i liked them better than hydro..hydro was starting to make me depressed and tired yet i still craved it???sub was that "jolt" i need like i used to get off hydro use....I used them for 2 weeks or so at a time..probably 5 times...the last go around i could take 8mgs in a day and didnt get a jolt..I was frickin developing a tolerence to subutex! Plus I was still using hydros most of the time..talk about time to stop!  so i did..but i left the sub out of the picture cos to me it was another narcotic I could very easily become dependent on
Sub is so much stronger than hydro,,,this is a comparison chart with other narcotics verses sub/seems like when peeps r on too high of a dose they become sleepy//lethargic//just what I have noticed.....due to the ceiling effect of sub it will stopp getting u high supposedly after a certain amount cos all of ur NTs are saturated with this sticky drug//and it doesn come off easy either!  Often a heavy user of a strong DOC may have to go to methadone due to this ceiling effect of sub...I was smart enuf not to find out but have seen peeps go theu sub wd from he!!!  I would take my CT hydro wd anyday of the week
Sub has its place///suboxone does have naloxone in it..and some get a headache from naloxone they say..I have taken both//but for the wrong reasons and preferred a subutex buzz over suboxone's buzz

#Pain Killer Equivalent Doses (Oral)
1.2mg.............Buprenorphine (Bupe)
200mg............Codeine (Tylenol 2, 3, 4, etc)
30-60mg.........Diacetylmorphine (Heroin) (orally it = morphine) if used IV//insuffilated it's 2x as strong so if used in this manner this value is not correct)
100mg............Dihydrocodeine
30mg..............Hydrocodone (Vicodin, Lorcet, etc)
7.5mg.............Hydromorphone (Dilaudid)
300mg............Meperidine (Demerol)
10-20mg.........Methadone
20mg..............Oxycodone (Oxycontin, Percocet)
10mg..............Oxymorphone (Numorphan)
200-300mg.....Propoxyphene (Darvocet)
150mg............Tramadol (Ultram, Ultracet)

Sub has some great uses...a person who will relapse without it is better off on it as they stay off the streets..if the inner work is done on their self they can one day get off the sub//but it will not be wd free if used over the 3 week mark..have seen some do the 3 week taper to avoid bad wd from their doc and were successful without sub addiction as a result//they did their homework...and for them long term sub was not a need as they had to work etc and could not afford the intense physical wd//these were 200-300 mg oxy users i have seen as most on 150 mgs daily or less either taper/or try to taper//then CT.....but if continuous relapse is an issue//and u have done the aftercare to the hilt but still continue to relapse...sub can be the better of 2 evils...it will not make u clean tho..only u can

Just always worry a bit//hence my handle//when i c a hydro user go on sub...fear of wd can paralyze u and make u jump into deep doo doo if ur not careful..often peeps r not educated//nor the sub doctors on how addictive sub is..just be safe..read the health pages and learn...and keep posting
Avatar universal
i have been on Suboxone for 6 months,started with 18 mgs and tapered down to 6 with no problem.Had Surgery in Nov had to come off the suboxone and tapered off the 6 mgs with no problem at all,never got tired or high off it,never had any Wd from it.
This is from an 800mg a day oxy user
199177 tn?1490502134
yes of course she can taper down her sub but she needs to be talking to her doctor we are not doctors...Hopefully if she lets her doctor know how she feels he will be able to help her ...CANDY let us know what your doctor says
Avatar universal
If you can't sit down without nodding off, obviously you are taking too much of a narcotic. From what I've seen, suboxone is a funny drug. Most people, like wolverine said, don't feel it at all but some seem to be ultra sensitive. It is a very very strong narcotic after all. Those people get high on sub which is why it is becoming a really big street drug now. People buy it on the street to substitute when they can't get their DOC but also alot of people buy it because it makes them "nod off" which is what most opiate users want. The nalaxone makes some people have very uncomfortable side affects like headache and throwing up but nodding off and being "fuzzy headed" is more like from taking too much opiate. I am not a doctor so speak to your doctor about your side effects.
Avatar universal
I just needed someone / anybody’s advice. I am a recovering heroin addict. I have 17 months clean, Thank God. During 15 of those months I was on probation, but that is not why I stayed clean, addiction is so strong we never care about the consequences. I finally wanted to be clean after 12 years. I was put on Suboxone about 2 years ago, but until I got clean I was only using them if I was dope sick. So for the last 17 months, I have been on Suboxone and take everyday, and it works great for me. It is defiantly not the cure for addiction, for I do the work to back up staying clean. My Doctor just switched me to Subutex because I asked him for there is now a generic and they are so much cheaper. (I have no insurance) I am now starting to think long term, and although Suboxne and Subutex work amazing for me. Is it alright to be on it forever? Some people say it is only supposed to be used for a little while, but I struggle with that. Why change something that works, but I also do not like that, this is now my crutch, but to me it’s better then putting a needle in my arm. I need anyone’s opinion about what they think. Is it ok to stay on this medication forever, meaning until I am ready, which I feel like I will not be for a little while. Anyone with advice Love to hear.

Thanks
Christine
82861 tn?1333457511
Unfortunately, you posted your question on a very old thread.  To make sure more people will see your question, please copy what you wrote, then hit the green "Post Question" button at the top of this page and past the text into the new box.
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.